MAUDE Adverse Event Report: MPRI; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator (ins).It was reported that the high impedance on all contact 1 combos, either 10k or 20k.Unknown if any environmental/external/patient factors that may have led or contributed to the issue.Diagnostics/troubleshooting included repeating impedance testing at various voltages primarily 1.5 and 3.0.Interventions/actions included replacing with another extension.The issue is reported to be resolved.During stage 2 battery and extension implant case, the leftside contact 1 had high impedances when ins was placed completely in pocket.When only partially inserted all impedances were okay.Surgeon decided to replace left extension only and impedances were okay even when fully inserted into pocket.No symptoms were reported.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Analysis of the extension (serial # nkn198678v) revealed the body conductor was broken less than 5 cm from the proximal end.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep) reporting the cause of the high impedance was not determined, however the distal end (near battery port) should be closely examined as this seemed as this seemed to be the area of the most manipulation during pocket insertion.It was mentioned that they need to determine if bending the extension near battery connector block caused high impedance.

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8504505
Report Number2649622-2019-06160
Device Sequence Number1846128
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall,Notification
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1617-2015
Patient Sequence Number1
Patient Age49 YR